Open Access

Singularly perturbed normal operators

     Article (.pdf)

Abstract

We give an effective description of finite rank singular perturbations of a normal operator by using the concepts we introduce of an admissible subspace and corresponding admissible operators. We give a description of rank one singular perturbations in terms of a scale of Hilbert spaces, which is constructed from the unperturbed operator.


Full Text





Article Information

TitleSingularly perturbed normal operators
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 4, 298-303
MathSciNet MR2777190
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

M. E. Dudkin
National Technical University of Ukraine (KPI), 37 Peremogy Av., Kyiv, 03056, Ukraine

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Citation Example

M. E. Dudkin and L. P. Nizhnik, Singularly perturbed normal operators, Methods Funct. Anal. Topology 16 (2010), no. 4, 298-303.


BibTex

@article {MFAT540,
    AUTHOR = {Dudkin, M. E. and Nizhnik, L. P.},
     TITLE = {Singularly perturbed normal operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {4},
     PAGES = {298-303},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=540},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues